# SDR 97ZZZX3405

- Difficulty date: June 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N35090
- Make and model: Cessna 177B
- Aircraft serial: 17702201
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 17107036
- Condition: Corroded
- Location: Carry Through
- Part time: 2,897 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON ANNUAL INSPECTION, INTERGRANULAR CORROSION ON CARRY-THROUGH SPAR.  SOME SPOTS 2 INCHES AND .0625 INCH DEEP, PLUS OTHER CORROSION.  SUBMITTER STATED THIS IS HARD TO SEE WITHOUT REMOVING HEADLINER.
